Title

A Comparison Of Maximum-Likelihood And Least-Squares For The Estimation Of A Cumulative Distribution

Title - Alternative

J. Stat. Comput. Simul.

Keywords

Computer Science, Interdisciplinary Applications; Statistics &; Probability

Publication Title

Journal of Statistical Computation and Simulation

Volume

14

Issue/Number

3-4

Publication Date

1-1-1982

Document Type

Article

Language

English

First Page

229

Last Page

239

WOS Identifier

WOS:A1982NP92900006

ISSN

0094-9655

Share

COinS